MathSciNet Relay Station
MathSciNet bibliographic data
MR1403965 14D25
Faltings, Gerd Mumford-Stabilität in der algebraischen Geometrie. (German) [Mumford stability in algebraic geometry] Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Zürich, 1994), 648–655, Birkhäuser, Basel, 1995.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement